Fuzzy $\delta$-topology and compactness
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 357-368
Printed June 1, 2012
Seok Jong Lee and Sang Min Yun
Chungbuk National University, Chungbuk National University
Abstract : We introduce the concepts of fuzzy $\delta$-interior and show that the set of all fuzzy $\delta$-open sets is also a fuzzy topology, which is called the fuzzy $\delta$-topology. We obtain equivalent forms of fuzzy $\delta$-continuity. Moreover, the notions of fuzzy $\delta$-compactness and fuzzy locally $\delta$-compactness are defined and their basic properties under fuzzy $\delta$-continuous mappings are investigated.
Keywords : fuzzy $\delta$-continuity, fuzzy $\delta$-topology, fuzzy $\delta$-compact, fuzzy locally $\delta$-compact
MSC numbers : 54A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd